Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 542-562    DOI: 10.1007/s10114-017-6558-8
Articles Current Issue| Next Issue| Archive| Adv Search |
The Log Minimal Model Program for Horospherical Varieties Via Moment Polytopes
Boris PASQUIER1,2
1. Institut Montpelliérain Alexander Grothendieck, CNRS, Univ. Montpellier, CC 51-Place Eugène Bataillon, 34095 Montpellier cedex 5, France;
2. Laboratoire de Mathématiques et Applications, CNRS, Université de Poitiers, Téléport 2, 11 boulevard Marie et Pierre Curie, 86962 Chasseneuil Futuroscope Cedex, France

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7